# SDR AALA20040813

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 25H INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHT AT SEAT 25H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
